MDS is a bone marrow failure disorder
MDS is a blood cancer
Learn More >

Welcome to the MDS Patient Message Board Post New Thread

Welcome to the MDS Patient Message Board. We hope that you will find this to be a very valuable resource in your journey. We have recently revised the format of our forum to be much more user friendly and pleasing on the eyes. Let us know if you have any problems, or if you have additional suggestions on how we might further improve our site.

Hemoglobin high n low

Home forums Patient Message Board Hemoglobin high n low

This topic contains 0 replies, has 1 voice, and was last updated by  Aureta 1 month ago.

Viewing 1 post (of 1 total)
  • Author
    Posts
  • #49175

    Aureta
    Participant

    Hi. I have had MDS for year n a half n on Vidaza since February 2019. Two months ago hemoglobin had been pretty stable at 8.5 every month. Just before new round of Vidaza, labs showed hemo at 7.6 n platelets n WBC normal range. Had Vidaza n doctor said she was concerned about my unstable labs so she was thinking of “giving my body a break n stopping treatment,” but had treatment that week. Next lab three weeks after treatment, hemoglobin was 9.6 n other labs were stable. No Vidaza was given that week. Went three more weeks n after talking with doc, she okayed restarting Vidaza. Hemoglobin was in low 9’s. Two weeks after treatment, ran low grade temp n had leg n foot bone pain did labs n hemo had went down to a 7.2. Just can’t believe ups n downs in hemoglobin in such a short period of time. Has anyone else encountered this taking Vidaza?

Viewing 1 post (of 1 total)

Register for an account, or login to post to our message boards. Click here.

You must be logged in to reply to this topic.


Login

Login

Search Forums

Review answers to commonly asked questions or get answers to your questions from an MDS expert